Article citationsMore>>

M. K. Wang, Y. F. Qiu and Y. M. Chu, “An Optimal Double Inequality among the One-Parameter, Arithmetic and Harmonic Means,” Revue D’Analyse Numerique de Theorie de L’approximation, Vol. 39, No. 2, 2012, pp. 169-175.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.